Thank you so much for the reply. I hope you are doing well now, I will try and make decisions, but tricky when woolly brained and convinced that my Oncologist is unsympathetic, she has very active eyebrows ! Thanks again.
So sorry to hear that you are experiencing such feelings. I was on Exemestane for some time and decided that life was too short to continue to feel as I did....what you have decribed is a very accurate replication of my feelings. I was nigh on impossible to live with, emotionally a wreck (nothing to do with actually having had two primary cancers, bowel and breast) I put on lots of weight, and hated myself for doing so. My moods were outrageous, vascillating from emotionally sad to nastilly angry...I had physical pains, joints, general and just feel horrible...so with oncologists blessing stopped the meds. What on earth is the point in taking something that we have no tangible evidence is helping when our personalities are so changed? This year, three years later, my oncoligist has deemed that having taken the nasties for a few months it will have had a positive impact on any recurrence so I feel that I have made a good decision. I have since learned that the side effects of these drugs can be equal or greater than those of chemo.....Good luck with whatever decision you make xxx
Hello, I am just keen to know if the hormone pills, Exestemane, in my case are the cause of general miserable ness and irritability. I find I can't bear people being too close to me and feel constantly low level angry. I tell myself that everything is ok and feelings will pass, mindfulness, bad thought expunging etc. Also more tired than I was before and often wake in the night, sleep badly etc. Hot flushes are the best bit. Sorry whinging when I have not been through as much as many of you.
Would love to know if similar problems are the norm and what the bleep to do.